Frequently bought with...
- $779Buy 1, Get 1 50% OFF
- $2299earn points
- $729Buy 1, Get 1 50% OFF
- $679Buy 1, Get 1 50% OFFearn points
- $849Buy 1, Get 1 50% OFF
- Zaditor Antihistamine Eye Dro....17 fl oz$1549Buy 1, Get 1 50% OFF
- $1099Buy 1, Get 1 50% OFFearn points
- $1199Buy 1, Get 1 50% OFF
- $799Buy 1, Get 1 50% OFF
- 100-count packs of benadryl ultratabs each with 25 mg of the antihistamine diphenhydramine hcl
- Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
- Provides temporary relief of cold symptoms like sneezing and runny nose to offer more than just allergy relief
- 100 of allergy tablets for ages 6 and up for multi-symptom allergy relief
- Active ingredient, diphenhydramine hcl, provides relief for allergy symptoms and cold symptoms
- Offers allergy symptom and cold symptom relief with the help of an antihistamine
- Convenient, small antihistamine tablets offer powerful relief to put your allergies to rest
Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
Questions or comments? call 1-877-717-2824 (toll-free) or 215-273-8755 (collect)
- Take every 4 to 6 hours, or as directed by a doctor
- Do not take more than 6 times in 24 hours
- Adults and children 12 years and over: 1 to 2 tablets
- Children 6 to under 12 years: 1 tablet
- Children under 6 years: Do not use
- Each tablet contains: Calcium 20 mg
- Store between 20-25°C (68-77°F). Avoid high humidity. Protect from light
©Johnson & Johnson
- To make a child sleepy
- With any other product containing diphenhydramine, even one used on skin
- A breathing problem such as emphysema or chronic bronchitis
- Trouble urinating due to an enlarged prostate gland
- Marked drowsiness may occur
- Avoid alcoholic drinks
- Alcohol, sedatives, and tranquilizers may increase drowsiness
- Be careful when driving a motor vehicle or operating machinery
- Excitability may occur, especially in children
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222).
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose sneezing itchy, watery eyes itching of the nose or throat Temporarily relieves these symptoms due to the common cold: runny nose, sneezing. Each tablet contains: calcium 15 or 20 mg.
|Serving Size||1 Tablet|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.09
Product in inches (LxWxH): 1.7x 3.25x 1.8
Item Code: 283497
Customers who bought this also bought...
- $999Buy 1, Get 1 50% OFF
- Priced Per StoreBuy 1, Get 1 50% OFF
- $269earn points
- $299Buy 1, Get 1 50% OFF